# SDR AALA202306290673

- Difficulty date: June 10, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #2 MID FORWARD BOLT BETWEEN WS 1406 AND WS 1957, BETWEEN RIB 3 AND 4. REPLACED BOLT PER TASK CARD 26C61057005.
